# SDR FDEA201210053567

- Difficulty date: October 5, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,592 hours, 13,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL 161JF HAS IMPACT DAMAGE.  REMOVED FLOOR PANEL IAW AMM 53-10-29-04.  FABRICATED NEW FLOOR PANEL WITH INSERTS AND ADHESIVE IAW SRM 53-10-20 & DRAWING A53279963.  INSTALLED FLOOR PANEL IAW AMM 53-10-29-04.  PER GMM 6-2-100 REPAIR CLASSIFIED AS MAJOR.
